Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18510
Title: Dold-Kan type theorem for Gamma-groups
Authors: Pirashvili, T
First Published: 1-Oct-2000
Publisher: SPRINGER-VERLAG
Citation: MATHEMATISCHE ANNALEN, 2000, 318 (2), pp. 277-298
DOI Link: 10.1007/s002080000120
ISSN: 0025-5831
Links: http://hdl.handle.net/2381/18510
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.